# SDR DALA2015103006602

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON T/E IN XV1=211, OTBD EDGE, ON INBD VANE OF OTBD FLAP AT RT WING.  RW, SH-CP-SM, CARD 120, ZONE 10.  T/E IN BS XV1=211 WAS REPAIRED IAW ER/A 492663-14MA, REV ORIGINAL.
